Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
DontWantToFeelUgly

quick minocycline question, please read..

Recommended Posts

Hi there,

I've been on 100mg a day of minocycline for about 9 weeks now and Zineryt on my face. All was looking really really good until about 5 days ago when i got abit of breakout again. Even today i woke up with a new pimple. The pimples tend to go relatively quickly i suppose, but prior to this week my skin was looking really good!

Is it still normal to get bouts of breakouts even when your skin is generally getting better?

I'm hoping this breakout will subside now, i just got worried because before now i didnt have a breakout for ages, and now im getting a little pimple every day. As i said, im hoping it will just naturally go away in the next days and the improvement will then continue, but what do u think??

Did any of you lot still get breakouts even when you had been improving for ages?

Thanks for reading (and please dont freak me out with horror stories).

Claire x

Share this post


Link to post
Share on other sites

Hello,

A pimple is an 8-12 week process in the making. Since youveonly been on meds for 9 weeks, it's very possible they are just old ones finally showing themselves. I still get 1-3 pimples a month, but they dont last long, just one more blemish for my redmark collection :)

Just stick to your meds like normal.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×